# SDR 2003FA0001058

- Difficulty date: August 4, 2003
- Submitted: October 14, 2003
- Operation: General aviation
- Aircraft: N260G
- Make and model: Beech B200
- Aircraft serial: BB1525
- Engine: Pwa PT6*
- System (JASC): 2150 · Cabin Cooling System
- Part: Plenum
- Part number: 1015503233
- Condition: Leaking
- Location: Freon Evaporator
- Part time: 1,627 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WATER WAS NOTED DRIPPING FROM BELLY BEACON.  AFT FREON EVAP PLENUM FOUND TO BE LEAKING.  REMOVED PLENUM, FOUND PLASTIC SECTION (BOX END) OF PLENUM CRACKED AND BROKEN AT ALL LOWER MOUNTING SCREW HOLES, CRACKS RADIATING FROM OF RIVET HOLES.  PLASTIC BOX END, WHERE EVAP SITS AND BLWR ATTACHES.  REPLACED BOX END WITH NEW.  NOTED ON INSTALL OF REPAIRED PLENUM THAT LWR FWD END OF BLWR MTNG FLANGE WAS RESTING ON A BLKHD, HOLDING BOX UP SLIGHTLY,  STRESSING LOWER MOUNTING SCREW HOLES OF BOX.  TRIMMED CORNER OF BLOWER MOUNT FLANGE FOR CLEARANCE.
